# SDR SCNA20250312073

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,454 hours, 29,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 93797 N/R-00002: WHEN CHECKING EMERG LIGHTS PER TASK CARD #330100000, EMERG LINGTS REMAINED ON FOR 10 MIN OR LESS AT FWD ENTRY DOOR, AFT LH ENTRY DOOR , AFT GALLEY OVERHEAD LIGHT . - - RESOLUTION: (IN PROGRESS)
